# SDR CALA2018021000580

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 32,043 hours, 11,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN ODOR IN CABIN, NEAR ROW 10, REPORTED BY FLT ATTENDANTS.   APPROACHNG TOP OF DECSENT.  SHORT DURATION.   ACCOMPLISHED 05-51-26-800-801C1 AND COULD NOT DUPLICATE THE ODOR ON GROUND . OPS CHECKED ON GROUND,  CHECKED NORMAL.
